MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD PETITE MPJ VLC GRIDLOCK PLATE RIGHT; PLATE, FIXATION, BONE

TRILLIANT SURGICAL, LTD PETITE MPJ VLC GRIDLOCK PLATE RIGHT; PLATE, FIXATION, BONE
Catalog Number 300-52-004
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
A patient (a (b)(6) old male) came into the office during a follow up appointment after having an mpj fusion on (b)(6) 2016.When x-rays were taken of the surgical site during the follow up, it was noticed that the right petite mpj plate had broken in the patient.The patient said he had experienced some pain once it was noted that the plate was broken.According to the doctor, the patient was healing fine initially and might not have been fully compliant.A fusion was not complete and there was some deviation.The doctor talked with the patient regarding the situation and the patient does not want surgery at this time.The doctor decided the deviation was not severe enough to make a surgery mandatory at this time.The doctor will continue to monitor the patient and the plate.

Brand Name
PETITE MPJ VLC GRIDLOCK PLATE RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
6721 portwest drive
suite 160
houston TX 77024
MDR Report Key6529382
Report Number3007420745-2017-00002
Device Sequence Number323992
Product Code HRS
UDI-Device Identifier00812926025353
UDI-Public00812926025353
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/28/2017
Report Date (Section F) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number300-52-004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight91